advertisement
Question
Posted by: gospel | 2009/01/26

Hair loss on Wellbutrin XL

Dear Pharmacist

I' m seeing hair-loss increase every day since I started taking Wellbutrin XL, i' m on 150mg daily, my anxiety is over the top too. Please help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Gospel

Hairloss is indeed a possible side-effect of bupropion (the active of wellbutrin). If your hairloss is excessive you will have to discuss your options with your prescribing doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement